RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 20, Issue 6(126)  


Algebraic topology of algebraic varieties
Yu. I. Manin
3
Covering cohomologies of schemes
M. Artin
13
Zeta-functions and $L$-functions
J.-P. Serre
19
Algebraic classes of cohomologies
J. Tate
27
Differential topology
J. W. Milnor
41

Scientific notes and problems
On the theorem of Carter
Ya. G. Berkovich
55
Certain boundary theorems of uniqueness for meromorphic functions
V. I. Gavrilov
59
On the representation of a unitary operator in the form of a product of two involutions
V. I. Godich, I. E. Lutsenko
64
An integral inequality with an arbitrary convex function
E. K. Godunova
66
On factor-representations of type II for the commutaton and anticommutation relations
V. Ya. Golodets
68
Generalization of Mercer's theorem
N. A. Davydov
73
On the ineffectiveness of regular matrices
N. A. Davydov
78
A pair of counter-operators
N. M. Dobrovol'skaya, V. A. Ponomarev
81
A problem on fractional powers of operators
P. P. Zabreiko, M. A. Krasnosel'skii, E. I. Pustyl'nik
87
Constructing a tree on the basis of a set of distances between the hanging vertices
K. A. Zaretskii
90
On the linear equivalence of Volterra operators
I. I. Kal'mushevskii
93
On a certain interpolational problem for positive functions harmonic in the unit circle
S. A. Kas'yanyuk
98
A criterion for the representability of a matrix in the form of a product of a lower-triangular and an upper-trianglar matrix
V. M. Kirzhner
102
On the average length of the Huffman code
S. S. Kislitsyn
105
The connection between the Grassman point coordinates and the tangential coordinates of a linear manifold
N. I. Kovantsov
110
Methods for constructing generalized solutions for the Cauchy problem for a quasilinear equation of the first order
S. N. Kruzhkov
112
On multidimensional singular integral equations
N. Ya. Krupnik
119
The index of the generalized Hilbert boundary value problem
G. S. Litvinchuk, È. G. Khasabov
124
On a certain class of operators in Banach space
Yu. I. Lyubich
131
Asymptotics of eigenvalues of the Schrödinger operator
V. P. Maslov
134
On topological imbedding of the space of a continuous decomposition of $E^n$ into points and compacta
R. Yu. Matskina
139
An example of a unicellular Volterra operator with two involutions
B. P. Osilenker
143
A remark on inverse semigroups
I. S. Ponizovskii
147
On the measurability of symmetrically continuous functions
S. P. Ponomarev
149
On Lebesgue–Banach points
D. V. Salekhov, E. M. Semenov
151
Topological Hamiltonian groups
S. P. Strunkov
157
On the radius of univalence for a certain class of meromorphic functions
P. G. Todorov
162
On the representation of partially ordered groups by defining inequalities
V. I. Frenkel'
164
On description of invariant subspaces and of the unicellular operator of integration in $W_2^{(p)}$
È. R. Tsekanovskii
169
On the Birkhoff–Kogalovskii theorem
B. M. Shain
173
Finitely defined linear operators in spaces of continuous functions
Yu. A. Shashkin
175
Indecomposable $n$-increasing functions
Yu. L. Shmul'yan
181
On a universal bicompact topological semigroup
L. B. Shneperman
184

Letters to the Editor
Manuscripts of N. M. Nestorovich on descriptive geometry of Lobachevskii space
R. I. Kirishchiev
188
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020